# SDR FGQR2014FA0000007

- Difficulty date: November 27, 2013
- Submitted: January 10, 2014
- Operation: General aviation
- Aircraft: N206BR
- Make and model: Cessna U206G
- Aircraft serial: U20606350
- System (JASC): 2700 · Flight Control System
- Part: Cable
- Part number: 7067
- Condition: Frayed
- Location: Rt Roll Servo
- Part time: 1,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL SERVO CABLE ASSY FOUND FRAYED & UNRAVELED AT LOWER IDLER PULLEY.  FURTHER INVESTIGATION FOUND FRAYING STARTING AT UPPER IDLER PULLEY.  ALSO, PULLEYS LOCATED AT RT WS 154.
